MathSciNet Relay Station
MathSciNet bibliographic data
MR2221129 35Q53 (35B40 76B03 76B15)
Liu, Yue Global existence and blow-up solutions for a nonlinear shallow water equation. Math. Ann. 335 (2006), no. 3, 717–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement